My wife had her first dose of chemotherapy (carboplatin/Taxol) 2 days ago --- she has high grade serous adenocarcinoma, stage IIIc, and has elected to defer surgery because (a) it seems so radical to remove the uterus, ovaries, Fallopian tubes, (unspecified) bits of the intestine, omentum, spleen, part of the liver, a piece of the diaphragm, and lymph nodes in a 7 hour operation; and (b) the recommendation for the surgery was made with no attempt to help us understand why it should be so extensive.
I am new to this forum, and have browsed only a few posts/threads, so apologies if I have missed answers to our current questions.
The symptoms which led to my wife seeking medical help included abdominal pain (which we now think is due to the tumour growing in the omentum) and bloating (which we now think could be due to the tumour encircling the colon).
The first dose of Taxol and carboplatin 2 days ago were tolerated very well. But today she has had increasing abdominal pain going through to the back. She has had no response to the laxative she has been taking in frequent small doses since the chemo, and will be increasing the dose and frequency until there is a response.
We wondered if others have experienced pain a couple of days after chemo, and if this could be due to constipation?
Any shared experiences would be very much appreciated.